# SDR AALA202209291342

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 87,323 hours, 10,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN DECK CREW REST FLASHLIGHT INOPERATIVE ON PERIODIC SERVICE CHECK. MAIN DECK CREW REST FLASHLIGHT BATTERY REPLACED PER AMM 25-64-01.
